# SDR SWIA200311918

- Difficulty date: April 25, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 20,178 hours, 26,349 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plunger
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  CYCLED GEAR DOWN AND RECEIVED ALL GEAR DOWN INDICATIONS.  RETURNED TO LAX.  ADJUSTED RIGHT GEAR DOOR PLUNGER.  SWUNG GEAR NUMEROUS TIMES.  OPS CHECKS GOOD.
